Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Query: Serotonin syndrome...SSRI+MAOI interaction Triss

Posted by jimmygold70 on January 5, 2002, at 12:40:22

In reply to Query: Serotonin syndrome...SSRI+MAOI interaction, posted by Triss on January 5, 2002, at 4:38:44

I have a creative idea - use selegiline (CARBEX, ELDEPRYL -a MAO-B inhibitor) while your're tapering off fluvoxamine. There is little interaction between the two. This will prevent the sudden fall of dopamine, which might have been the reason for your relapse. Then, switch to Nardil and take he dose high very fast. Of course, you'll suffer many side effects, but not RISK YOUR LIFE !

Another option is to switch from fluvoxamine to a noradrenergic tricyclic agent - maprotiline, prtriptyline, desipramine, and then take Nardil together, there is less risk of fatal interaction between norarenergic tricylics and phenelzine.

Take care !!!
Jimmy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jimmygold70 thread:88818
URL: http://www.dr-bob.org/babble/20020103/msgs/88853.html